Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 43, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 13, 2013, 1:36 PM CDT for Dimmit County, Zavala County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2013, 1:36 PM CDT (18:36 UTC)
- Expired
- Oct 13, 2013, 4:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dimmit County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 106 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 2:10 PM CDT | HEAVY RAIN 7.1 | Big Wells, TX | OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS. |
| Oct 13, 2:20 PM CDT | FLASH FLOOD | Big Wells, TX | PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER. |
| Oct 13, 4:00 PM CDT | HEAVY RAIN 7.03 | Carrizo Springs, TX | RAINFALL SINCE 10AM |
| Oct 13, 4:30 PM CDT | FLASH FLOOD | Carrizo Springs, TX | HOMES FLOODED WITH WATER UP TO THE WINDOW SILL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 6.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
472
WGUS54 KEWX 131836
FFWEWX
TXC127-507-132130-
/O.NEW.KEWX.FF.W.0043.131013T1836Z-131013T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 PM CDT SUN OCT 13 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN DIMMIT COUNTY...
SOUTHEASTERN ZAVALA COUNTY...
* UNTIL 430 PM CDT.
* AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATES OF UP TO EIGHT INCHES OF RAIN HAS FALLEN
AROUND WINTER HAVEN AND TWO TO THREE INCHES ADDITIONAL RAINFALL IS
LIKELY MAINLY TO THE EAST.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BIG
WELLS...CARRIZO SPRINGS...ASHERTON...BRUNDAGE...LAS VEGAS AND LOMA
VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2837 9941 2838 9980 2856 9991 2881 9959
2868 9943
$$1 follow-up statement
072
WGUS74 KEWX 131932
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 PM CDT SUN OCT 13 2013
TXC127-507-132130-
/O.CON.KEWX.FF.W.0043.000000T0000Z-131013T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-ZAVALA TX-
232 PM CDT SUN OCT 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN ZAVALA AND NORTHEASTERN DIMMIT COUNTIES...
AT 227 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN WHICH WILL LEAD TO FLASH FLOODING OVER THE
WARNED AREA. A CO-OP OBSERVER REPORTS OVER NINE INCHES OF RAIN HAS
FALLEN IN THE LAST SIX HOURS NEAR CRYSTAL CITY. THIS MATCHES WELL
WITH RADAR ESTIMATES IN THE AREA. HEAVIEST RAIN IS MOVING THROUGH
THE EASTERN PART OF THE WARNED AREA...BUT RUNOFF WILL CONTINUE.
LOCATIONS IN THE WARNING AREA INCLUDE BRUNDAGE...BIG WELLS AND LOMA
VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.
&&
LAT...LON 2837 9941 2838 9980 2856 9991 2881 9959
2868 9943
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 12:36 PM CDT, 1 hour earlier.
Area forecast discussion, Oct 13, 12:36 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1236 PM CDT SUN OCT 13 2013 .AVIATION... SHOWERS AND THUNDERSTORMS ARE SCATTERED ACROSS THE FLYING AREA. LIGHT RAIN IS MOVING INTO THE SAN ANTONIO AREA WITH TSRA NEAR DRT. EXPECT SHRA/TSRA INTERMITTENTLY AT ALL TERMINALS THROUGH THE AFTERNOON AND EARLY EVENING. THINKING BEST CHANCES ARE FOR THE NEXT FEW HOURS AT DRT AND BETWEEN 20Z AND 04Z AT SAT...SSF...AND AUS. CONTINUING CHANCES OVERNIGHT...BUT DID NOT WANT TO INCLUDE TEMPO GROUPS THROUGH THE NEXT 24 HOURS. CIGS WILL BE MVFR IN RAIN AND WILL LOWER THIS EVENING. YOU CAN PROBABLY EXPECT NUMEROUS AMENDMENTS THROUGH THIS FORECAST PERIOD WITH ON AND OFF PRECIP AND CIGS MOVING UP AND DOWN MAINLY BETWEEN VFR AND MVFR WITH OCCASIONAL STOPS AT IFR. && .PREV DISCUSSION... /ISSUED 1107 AM CDT SUN OCT 13 2013/ UPDATE... ANOTHER AREA OF CONVECTION INITIATED ALONG THE MEXICAN PLATEAU AND EMBEDDED WITHIN A PLUME OF PACIFIC MOISTURE WAS PRODUCING HEAVY RAINS OVER SOUTHWEST PORTIONS OF SOUTH CENTRAL TEXAS REGION LATE THIS MORNING. THIS PATTERN WILL LIKELY CONTINUE THROUGH EARLY MONDAY AS CONVECTION ALONG THE MEXICAN PLATEAU REDEVELOPS AND STEERING CURRENTS GUIDE THE STORMS NORTHEAST. CURRENT THINKING IS THE COLD FRONT CURRENTLY OVER OUR REGION WILL DISSIPATE THIS EVENING AS SOUTHEAST FLOW RETURNS. ADDITIONAL CONVECTION DEVELOPING ALONG THE MEXICAN PLATEAU WILL PUSH INTO WESTERN PORTIONS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE TROPICAL ENVIRONMENT...SATURATED GROUND CONDITIONS AND SOME RIVERS AND STREAMS STILL IN FLOOD...WILL LIKELY EXPAND THE WATCH IN TIME UNTIL 7 AM MONDAY AND ADD MAVERICK ZAVALA AND DIMMIT COUNTIES TO THE WATCH ON THE AFTERNOON FORECAST PACKAGE. PREV DISCUSSION... /ISSUED 626 AM CDT SUN OCT 13 2013/ DISCUSSION... SEE AVIATION FOR THE 12Z TAF DISCUSSION. AVIATION... THIS MORNING A LINEAR MCS WAS SINKING SOUTHWARD ACROSS SOUTH CENTRAL TEXAS. TSTMS WILL LOWER FLIGHT CONDITIONS TO IFR DUE TO HEAVY RAIN WHEN THEY MOVE ACROSS KSAT AND KSSF DURING THE NEXT FEW HOURS. THE CONVECTIVE COMPLEX WILL CONTINUE TO PROPAGATE SOUTHWARD TOWARDS THE TEXAS COAST. THE AIRMASS IS UNSTABLE AND UNCAPPED...SO ADDITIONAL SHOWER AND THUNDERSTORM FORMATION IS POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING. IFR/MVFR CONDITIONS WILL OCCUR IN AND AROUND THE TSTMS TODAY AND THIS EVENING...OTHERWISE VFR CONDITIONS CAN BE EXPECTED TODAY. MVFR CIGS WILL PREVAIL AFTER 04Z WITH IFR POSSIBLE BY 10Z. SFC WINDS TODAY AND THIS EVENING SE AT 5 TO 10 KTS WITH CONVECTIVE GUSTS OF 20 KTS POSSIBLE. PREV DISCUSSION... /ISSUED 400 AM CDT SUN OCT 13 2013/ SHORT TERM (TODAY THROUGH MONDAY)... A SURFACE BOUNDARY HAS DRIFTED SOUTH INTO CENTRAL TEXAS WHILE AN UPPER LEVEL SHORTWAVE IS LIFTING NORTH AND APPROACHING THE RIO GRANDE. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO ARE SPREADING OVER TEXAS WITH A NEARLY TROPICAL AIRMASS AND PWS OF 1.7 TO 2 INCHES ACROSS SOUTH CENTRAL TEXAS. EXPECT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS TODAY. WILL MENTION LOCALLY HEAVY RAINS AND ISSUE A FLASH FLOOD WATCH FOR AREAS ALONG AND NORTH OF U.S. HIGHWAY 90 THROUGH 7 PM. THE SURFACE BOUNDARY LIFTS BACK NORTH AND MOISTURE LEVELS SLIGHTLY DECREASE RESULTING IN LESS COVERAGE OF SHOWERS AND THUNDERSTORMS BY MONDAY. EXCEPT...ALONG THE RIO GRANDE AND OVER THE EDWARDS PLATEAU WHERE ANOTHER UPPER LEVEL SHORTWAVE MOVES ACROSS TONIGHT RESULTING IN NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS THAT MAY REQUIRE THE WATCH TO BE EXTENDED. DAYTIME TEMPERATURES WILL BE A BIT COOLER DUE TO CLOUDS AND RAIN. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... MODELS APPEAR TO BE COMING INTO BETTER AGREEMENT FOR MUCH OF THE WEEK. RAIN CHANCES DECREASE MONDAY NIGHT INTO TUESDAY MORNING AS UPPER LEVEL RIDGE BRIEFLY BUILDS OVER SOUTHERN TEXAS. AN UPPER LEVEL TROUGH MOVING OUT INTO THE PLAINS DROPS A COLD FRONT SOUTH WITH A SLOW PASSAGE ACROSS SOUTH CENTRAL TEXAS LATE TUESDAY INTO EARLY WEDNESDAY. MOISTURE LEVELS INCREASE AS ADDITIONAL PACIFIC MOISTURE IS DRAWN NORTHEAST ACROSS TEXAS FROM THE REMNANTS OF CURRENT TROPICAL DEPRESSION 15-E AND ARE MAXIMIZED IN THE FRONTAL ZONE WITH PWS OF 1.9 TO 2.2 INCHES. EXPECT MORE WIDESPREAD HEAVY RAINS DUE TO SLOW MOVEMENT OF FRONT AND STEERING FLOW PARALLEL TO THE FRONT RESULTING IN TRAINING OF RAINS. DEPENDING ON HOW MUCH RAIN FALLS UNTIL THEN TO SATURATE THE SOILS...A FLASH FLOOD WATCH MAY HAVE TO BE ISSUED FOR LATER TUESDAY INTO EARLY WEDNESDAY. RAIN CHANCES WILL CONTINUE LATER ON WEDNESDAY INTO EARLY THURSDAY AS ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN PLAINS. A BRIEF PERIOD OF NO RAIN CHANCES FOR LATE THURSDAY AND THURSDAY NIGHT. THEN SLIGHT CHANCES OF RAIN DEVELOP AHEAD OF YET ANOTHER UPPER LEVEL TROUGH. ABOVE AVERAGE TEMPERATURES EARLY IN THE WEEK TURN BELOW AVERAGE MID TO LATE WEEK DUE TO CLOUDS...RAIN AND COLD ADVECTION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 86 72 84 62 / 60 40 20 60 80 AUSTIN BERGSTROM INTL AIRPORT 72 86 71 84 62 / 50 40 20 50 80 NEW BRAUNFELS MUNI AIRPORT 73 86 73 86 63 / 60 30 20 50 80 BURNET MUNI AIRPORT 70 83 68 80 58 / 60 40 30 70 80 DEL RIO INTL AIRPORT 70 85 73 85 64 / 90 40 30 40 70 GEORGETOWN MUNI AIRPORT 71 86 70 82 61 / 50 40 20 70 80 HONDO MUNI AIRPORT 73 86 71 86 62 / 60 30 20 50 80 SAN MARCOS MUNI AIRPORT 72 85 72 85 63 / 60 40 20 50 80 LA GRANGE - FAYETTE REGIONAL 73 86 72 86 65 / 40 30 20 40 60 SAN ANTONIO INTL AIRPORT 74 86 73 86 63 / 60 30 20 50 80 STINSON MUNI AIRPORT 74 88 73 87 64 / 60 30 20 40 70 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...VAL VERDE...WILLIAMSON. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...02 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Oct 13, 5:08 AM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 508 AM CDT SUN OCT 13 2013 TXZ171>173-183>194-202>209-217>225-228-141015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 508 AM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING GENERALLY ALONG AND NORTH OF HIGHWAY 90. A WEAK COLD FRONT HAS DRIFTED TO NORTHERN PARTS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING WHILE AN UPPER LEVEL DISTURBANCE IS MOVING NORTHEAST ACROSS NORTH CENTRAL MEXICO TOWARD SOUTH CENTRAL TEXAS. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO HAVE DEVELOPED A NEARLY TROPICAL AIRMASS OVER SOUTH CENTRAL TEXAS. THESE FEATURES WILL INTERACT WITH THIS AIRMASS TO GENERATE LOCALLY HEAVY RAINS. RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 6 TO 8 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY. THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC CYCLONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 13, 10:50 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1050 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX EMERGENCY MNGR
MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.
&&
CORRECTED REMARKS
EVENT NUMBER EWX1300602
PMLocal storm report, Oct 13, 10:51 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX EMERGENCY MNGR
MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1300602
PMLocal storm report, Oct 13, 11:11 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD KYLE 29.99N 97.87W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.
&&
EVENT NUMBER EWX1300603
PMLocal storm report, Oct 13, 11:13 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD DRIPPING SPRINGS 30.19N 98.09W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
DRIPPING SPRINGS.
&&
EVENT NUMBER EWX1300604
PMLocal storm report, Oct 13, 11:19 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 7 NNE UVALDE 29.31N 99.76W
10/13/2013 UVALDE TX LAW ENFORCEMENT
HIGHWAY FM1051 CLOSED.
&&
EVENT NUMBER EWX1300605
PMLocal storm report, Oct 13, 11:27 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM FLASH FLOOD CRYSTAL CITY 28.69N 99.83W
10/13/2013 ZAVALA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
RESCUE ON JFK DRIVE.
&&
EVENT NUMBER EWX1300606
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Oct 12, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Oct 12, 9:46 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 12, 11:50 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Oct 13, 1:48 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 72 min |
| Oct 13, 2:26 AM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 13, 3:06 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| Oct 13, 3:47 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 3:59 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie | 2 hr |
| Oct 13, 4:00 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more | 23 hr |
| Oct 13, 4:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
| Oct 13, 4:31 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 4:59 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 5:21 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Oct 13, 6:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Gillespie, Kendall, Kerr | 2 hr |
| Oct 13, 6:27 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:54 AM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 7:31 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 119 min |
| Oct 13, 9:52 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 10:25 AM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 10:56 AM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 2 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Bastrop | 9 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Fayette | 9 hr |
| Oct 13, 1:41 PM CDT | Areal Flood Advisory | EWX | Maverick | 109 min |
| Oct 13, 2:44 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Oct 13, 2:57 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Oct 13, 3:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 116 min |
| Oct 13, 3:37 PM CDT | River Flood Warning | EWX | Dimmit | 5 days |
| Oct 13, 4:26 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 6:32 PM CDT | Flash Flood Warning | EWX | Dimmit | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.